# SDR 96ZZZX5221

- Difficulty date: February 23, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N43125
- Make and model: Piper PA-28-151
- Aircraft serial: 287415430
- Engine: Lyc O320E3D
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve
- Part number: LW19001
- Condition: Broken
- Location: Nr 4 Cyl Exh
- Part time: 1,632 hours
- Stage of operation: CR
- Nature of condition: E, R
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, PILOT EXPERIENCED A LOSS OF POWER AND SEVERE VIBRATION FROM ENGINE.  PILOT MADE AN EMERGENCY LANDING WITHOUT DAMAGE TO AIRCRAFT.  FOUND NR 4 CYLINDER, PISTON AND SPARK PLUGS SEVERELY DAMAGED.  REMOVED AND REPAIRED NR 4 CYLINDER AND PISTON.  AIRCRAFT OPS CHECKED AND RETURNED TO SERVICE.
